Ive never used Celexa, but ive had those brain shocks since i was 14. i still get them and i hate them.
Boy...I wonder if this is what I am experiencing. I have been on Lexapro for over a year and started to taper off slowly...am down to a little under five mgs now. For the past two weeks I have had these sensations that are so disturbing...feels like and adrenalin rush when I turn my head in either direction and I hear a heart beat or a 'woosh' sound in my head..a zap or a fullness feeling...can't really describe it. It's almost like an exaggerated startle sensation. I have been under a ton of stress lately and don't know if it's an over load of adrenalin, or the drug. I have also been struggling with fibromyalgia and Meniere's Disease lately so...who knows?
Post Edited By Moderator (Howlyncat) : 3/8/2009 4:51:32 PM (GMT-6)
Thanks Pink...I agree with you that the doctor seems at a loss when I mention it to him. If the stupid Lexapro had done anything significant for the anxiety in the first place, I'd stay on it. Now, trying to get off it is a nightmare. ZAP...BUZZ...WOOSH! Thanks for the websites.
Post Edited (Hibee) : 5/29/2012 7:44:49 AM (GMT-6)